Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have diabetes from last 3 year and I am taking insulin 15 and 10. I am getting very weak in last one year please help me to overcome this problem because I am in pain and not able to walk properly please suggest me.

1 Doctor Answered
I have diabetes from last 3 year and I am taking insulin ...
Hi, dear lybrate user, it, does not mean that taking insulin will guarantee your sugar level b, maintained unless you carry on anti- diabetic norms. * what is the present sugar level after insulin is induced, you are unaware of this fact as rise in sugar level will weaken you, causing fatigue with lethargic attitude. *follow the under noted tips: * go for a brisk walk in d morning* go for meditation to reduce your stress, being the main cause of diabetes. * your breakfast, lunch and dinner b in time, maintaining 1200-1600- calories. * take, oats, green-tea in breakfast. *avoid, direct sweets, any thing enriched, carbohydrate, fats & protein, stress, anxiety. *homoeo-medicine** @ colchicum 200-5 drops, thrice a day. @ rhus tox 200-5 drops, thrice a day your insulin b administered s usual.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.